# SDR SWAA011982

- Difficulty date: June 29, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 47,192 hours, 35,861 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK AT DALFORT, FOUND # 1 L/E SLAT LOWER SKIN CRACKED AT OTBD END.                         REPAIRED SKIN PER SRM.
